On the theory of monotone schemes
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 796-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a5,
author = {I. F. Obraztsov and A. D. Gvishiani and V. A. Gurvich},
title = {On the theory of monotone schemes},
journal = {Doklady Akademii Nauk},
pages = {796--800},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a5/}
}
I. F. Obraztsov; A. D. Gvishiani; V. A. Gurvich. On the theory of monotone schemes. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 796-800. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a5/